Alert archive / Nebraska / River Flood Warnings in 2011

River Flood Warning 8, NWS Hastings, NE

May 20, 2011Webster County, Nebraska

NWS Hastings, NE issued this river flood warning at May 20, 2011, 2:08 AM CDT for Webster County, Nebraska. It took effect at May 20, 2011, 5:22 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 20, 2011, 2:08 AM CDT (07:08 UTC)
In effect from
May 20, 2011, 5:22 AM CDT
Expired
May 20, 2011, 1:39 PM CDT
In force
8 hr
Issued by
NWS Hastings, NE
Flood severity
Minor

County Webster County, NE

The radar

The Grand Island radar (KUEX), 17 km from the middle of the area, began a volume at 07:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

794 
WGUS43 KGID 200708
FLWGID
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
208 AM CDT FRI MAY 20 2011

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... 

  REPUBLICAN RIVER AT GUIDE ROCK AFFECTING WEBSTER COUNTY

NEC181-201908-
/O.NEW.KGID.FL.W.0008.110520T1022Z-110521T1040Z/
/GURN1.1.ER.110520T1022Z.110520T1800Z.110521T0440Z.NR/
208 AM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN HASTINGS...NE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE REPUBLICAN RIVER AT GUIDE ROCK .
* FROM EARLY THIS MORNING TO LATE TONIGHT.....
* AT  1:45 AM FRIDAY THE STAGE WAS 9.0 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 12.9 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY LATE FRIDAY EVENING. 
* AT 14.0 FEET...AGRICULTURAL LOWLAND FLOODING BECOMES MORE 
  WIDESPREAD.

$$
2 follow-up statements
055 
WGUS83 KGID 201406
FLSGID
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
906 AM CDT FRI MAY 20 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  REPUBLICAN RIVER AT GUIDE ROCK  AFFECTING WEBSTER COUNTY 

NEC181-210206-
/O.EXT.KGID.FL.W.0008.000000T0000Z-110521T0648Z/
/GURN1.1.ER.110520T1036Z.110520T1800Z.110521T0048Z.NO/
906 AM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE REPUBLICAN RIVER AT GUIDE ROCK .
* AT  8:45 AM FRIDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.7 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 11.0 FEET...MINOR AGRICULTURAL LOWLAND FLOODING OCCURS.

$$
092 
WGUS83 KGID 201839
FLSGID
FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
139 PM CDT FRI MAY 20 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  REPUBLICAN RIVER AT GUIDE ROCK  AFFECTING WEBSTER COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...
 
  REPUBLICAN RIVER NEAR HARDY AFFECTING NUCKOLLS COUNTY 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KANSAS..
  NORTH FORK SOLOMON NEAR PORTIS AFFECTING OSBORNE AND SMITH 
  COUNTIES 

NEC181-201909-
/O.CAN.KGID.FL.W.0008.000000T0000Z-110521T0648Z/
/GURN1.1.ER.110520T1036Z.110520T1300Z.110520T1545Z.NO/
139 PM CDT FRI MAY 20 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE REPUBLICAN RIVER AT GUIDE ROCK .
* AT 12:45 PM FRIDAY THE STAGE WAS 10.3 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FELL BELOW FLOOD STAGE AT 10:45 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.4 FEET BY TOMORROW 
  MORNING.
* AT 11.0 FEET...MINOR AGRICULTURAL LOWLAND FLOODING OCCURS.

$$

NEC129-210639-
/O.EXT.KGID.FL.W.0010.110520T2256Z-110521T1836Z/
/HDYN1.3.ER.110520T2256Z.110521T0000Z.110521T1236Z.NO/
139 PM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE REPUBLICAN RIVER NEAR HARDY.
* AT 12:30 PM FRIDAY THE STAGE WAS 4.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MAJOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 12.3 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TOMORROW MORNING.
* AT 12.5 FEET...WATER WILL FLOW OVER THE ROAD FROM THE RIGHT BANK...
AND REACH A MAXIMUM WIDTH OF 0.9 MILE.

$$

KSC141-183-210639-
/O.CON.KGID.FL.W.0009.000000T0000Z-110522T1518Z/
/PTIK1.2.ER.110520T1117Z.110521T0000Z.110521T2118Z.NO/
139 PM CDT FRI MAY 20 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FORK SOLOMON NEAR PORTIS.
* AT 12:30 PM FRIDAY THE STAGE WAS 19.0 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* AT 20.0 FEET...WATER FLOODS AGRICULTURAL LOWLANDS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this river flood warning went out at May 19, 11:51 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, May 19, 11:51 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1151 PM CDT THU MAY 19 2011

.AVIATION...06Z KGRI TAF. A VERY CHALLENGING 24 HOURS
CONTINUES...WITH AT LEAST 2 FAIRLY DISTINCT CHANCES FOR SHOWERS
AND THUNDERSTORMS AS A LARGE UPPER LEVEL LOW PRESSURE SYSTEM
REMAINS ANCHORED TO THE WEST ACROSS THE COLORADO/WYOMING AREA. IN
GENERAL...FOLLOWED GFS LAMP/LAV GUIDANCE FAIRLY CLOSELY FOR THIS
TAF...KEEPING IFR CIG AND MVFR VSBY PREVAILING THROUGH THE FIRST
6-12 HOURS OR SO...ALONG WITH AREAS OF DRIZZLE. THUNDERSTORMS WILL
BE IN THE AREA AS WELL DURING THE FIRST SEVERAL HOURS OF THE
PERIOD...ALTHOUGH EXPECT A LULL IN THE ACTION FOR A GOOD CHUNK OF
THE DAYTIME HOURS FRIDAY. BY LATE FRIDAY AFTERNOON INTO FRIDAY
EVENING...ANOTHER PIECE OF UPPER LEVEL ENERGY MOVING IN FROM THE
WEST COULD KICK OFF ANOTHER ROUND OF THUNDERSTORMS IN THE
AREA...AND WILL CONTINUE TO CARRY A PROB30 GROUP FOR THIS.
NEEDLESS TO SAY...CONFIDENCE IN THE TIMING SPECIFICS OF
THUNDERSTORMS IS QUITE SHAKY BEYOND THE FIRST FEW HOURS.
CONFIDENCE IS ALSO LOW REGARDING CIG...BUT WILL FOLLOW LEAD OF
MODEL GUIDANCE SUGGESTING A SLIGHT IMPROVEMENT TO AT LEAST UPPER
MVFR LEVELS FOR PART OF THE DAY. IN SHORT...NOT EXPECTING A RETURN
TO TRUE VFR FLIGHT CONDITIONS EXCEPT POSSIBLY SOMETIME LATE IN THE
PERIOD ONCE THUNDERSTORMS MOVE OUT. AS FOR WINDS...OBVIOUSLY
THUNDERSTORMS COULD LEAD TO CONSIDERABLE VARIABILITY...BUT IN
GENERAL ANTICIPATING A PREVAILING EAST-SOUTHEAST DIRECTION...AT
SUSTAINED SPEEDS AROUND 15KT BUT WITH HIGHER GUST POTENTIAL.

&&

.PREV DISCUSSION... /ISSUED 308 PM CDT THU MAY 19 2011/

SHORT TERM...TONIGHT THROUGH 12Z SATURDAY.  AFTERNOON SUBJECTIVE
SURFACE ANALYSIS PLACED A DRYLINE FROM NEAR KDDC...SOUTHWARD INTO
THE TEXAS PANHANDLE...WHILE A WARM FRONT STRETCHED FROM NEAR KRSL
SOUTHEASTWARD INTO SOUTH CENTRAL KANSAS.  THE MAIN QUESTION FOR LATE
THIS AFTERNOON AND EVENING STILL REMAINS HOW FAR NORTH WILL THE
SURFACE BASED CONVECTION DEVELOP.  THE 12Z MODEL RUNS STILL SHOWED
SOME DIFFERENCES IN THEIR HANDLING OF THE SURFACE FEATURES...AND HOW
FAR NORTH THE WARM FRONT WILL GET.  IT STILL APPEARS THAT THE WARM
FRONT COULD STILL TRY TO LIFT INTO PARTS OF NORTHERN KANSAS...THUS
THE CURRENT TORNADO WATCH THAT HAS BEEN ISSUED INTO THIS EVENING FOR
MUCH OF NORTH CENTRAL KANSAS.

LATER THIS EVENING...H85 WARM AIR ADVECTION WILL INCREASE ACROSS
THE FORECAST AREA AS A 40 TO 50 KNOT LOW LEVEL JET PUNCHES INTO
SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. THIS WILL HELP
SPREAD THE THUNDERSTORM POTENTIAL NORTHWARD...WITH MUCH OF THE
FORECAST AREA POTENTIALLY GETTING MORE RAINFALL. SOME OF THE
STORMS COULD ALSO BRING A LARGE HAIL THREAT...AND WILL CONTINUE TO
MENTION THAT IN THE HAZARDOUS WEATHER OUTLOOK FOR TONIGHT. HEAVY
RAINFALL WILL BE ANOTHER CONCERN WITH SOME LOCATIONS OVER THE PAST
FEW DAYS GETTING UPWARDS OF AN INCH OF RAIN ALREADY.

THE LOW LEVEL JET AXIS EVENTUALLY SHIFTS A BIT EASTWARD AND TURNS
MORE SOUTHWESTERLY LATE TONIGHT INTO EARLY FRIDAY WHICH SHOULD TAKE
THE MAIN THUNDERSTORM FOCUS EAST.  THIS COULD BRING A PERIOD OF
LESSER RAIN CHANCES FROM MID MORNING INTO EARLY AFTERNOON...HOWEVER
THUNDERSTORMS AGAIN LOOK POSSIBLE AS THE UPPER LOW CONTINUES TO SPIN
OVER THE CENTRAL AND NORTHERN HIGH PLAINS.

A SHEARED OUT VORTICITY LOBE IS EXPECTED TO ROTATE THROUGH CENTRAL
PARTS OF NEBRASKA AND KANSAS BY FRIDAY AFTERNOON...WITH INSTABILITY
INCREASING...ESPECIALLY ACROSS EASTERN PORTIONS OF THE FORECAST
AREA. MUCAPE VALUES RISE INTO THE 1000-1500 J/KG RANGE DURING THE
AFTERNOON...SO A FEW STRONG TO SEVERE STORMS REMAIN POSSIBLE. THE
THUNDERSTORM CHANCES WILL CONTINUE INTO FRIDAY EVENING...HOWEVER
AS THE VORT LOBE PIVOTS EASTWARD...THE CHANCES FOR RAIN SHOULD
EVENTUALLY DIMINISH LATER FRIDAY NIGHT.

LONG TERM...MAIN FORECAST CONCERNS WILL BE CHANCES FOR
THUNDERSTORMS SATURDAY AND AGAIN MONDAY THROUGH WEDNESDAY NIGHT.

MODELS CONTINUE TO HAVE SOME DIFFERENCES IN THE TRACK AND STRENGTH
OF AN UPPER LEVEL LOW THAT MOVES INTO THE NORTHERN PLAINS ON
SATURDAY. THERE IS SOME INSTABILITY THAT REMAINS ACROSS THE FORECAST
AREA ON SATURDAY WHICH BRINGS A CHANCE FOR SOME SHOWERS AND
THUNDERSTORMS. SOME OF THESE STORMS COULD BE STRONG...BUT WITH
MODELS NOT HAVING A LOT OF CONSISTENCY THERE IS NOT A LOT OF
CONFIDENCE. THE UPPER LEVEL LOW WEAKENS SATURDAY NIGHT AND MOVES OFF
TO THE EAST ALLOWING FOR A DRY AND WARMER PERIOD.

A SURFACE LOW DEVELOPS IN KANSAS MONDAY SETTING UP A FRONTAL
BOUNDARY GENERALLY EAST TO WEST ACROSS THE AREA. A SERIES OF UPPER
LEVEL WAVES MOVE THROUGH THE AREA MONDAY THROUGH WEDNESDAY AND
PRECIPITATION IS POSSIBLE ALONG AND TO THE NORTH OF THE FRONT.
MODELS CONTINUE TO HAVE INCONSISTENCIES WHICH LEAD TO LOWER
CONFIDENCE IN JUST HOW MUCH OR HOW STRONG ANY THUNDERSTORMS WOULD
BE. FEEL THERE IS A FAIR CHANCE FOR SOME PRECIPITATION...BUT THERE
IS STILL ENOUGH UNCERTAINTY THAT DETERMINING MUCH MORE THAN THAT
WOULD BE A CHALLENGE.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

AVIATION...PFANNKUCH
Hazardous weather outlook, May 19, 10:19 PM CDT, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
1019 PM CDT THU MAY 19 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
201200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
1019 PM CDT THU MAY 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS REMAIN POSSIBLE OVERNIGHT. THE GREATEST
THREAT FOR SEVERE STORMS WILL FOCUS ACROSS NORTH CENTRAL
KANSAS...AND ALSO IN SOUTH CENTRAL NEBRASKA MAINLY SOUTH OF
INTERSTATE 80. THE PRIMARY SEVERE WEATHER THREATS WILL BE HAIL TO
THE SIZE OF GOLF BALLS...AND WIND GUSTS TO AROUND 60 MPH. ISOLATED
TORNADOES ARE ALSO POSSIBLE...ESPECIALLY ACROSS NORTH CENTRAL
KANSAS. LOCALLY HEAVY RAINFALL IN EXCESS OF AN INCH MAY OCCUR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ON FRIDAY...ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE
POSSIBLE...PRIMARILY DURING THE AFTERNOON AND EVENING HOURS ALONG
AND EAST OF HIGHWAY 281. HAIL TO THE SIZE OF QUARTERS AND
THUNDERSTORM WIND GUSTS TO 60 MPH WILL BE THE PRIMARY SEVERE
WEATHER THREATS. ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE
SATURDAY AFTERNOON...ALTHOUGH THIS THREAT IS MORE UNCERTAIN.

WHILE WIDESPREAD FLOODING IS NOT ANTICIPATED THROUGH
SATURDAY...MULTIPLE ROUNDS OF THUNDERSTORMS COULD PRODUCE LOCALLY
HEAVY RAINFALL AND LOCALIZED FLOODING ISSUES.

THUNDERSTORMS ARE AGAIN IN THE FORECAST ACROSS THE OUTLOOK AREA
FROM MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT...MAINLY ACROSS
NORTH CENTRAL KANSAS AND POSSIBLY IN SOUTH CENTRAL NEBRASKA SOUTH
OF INTERSTATE 80.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, May 20, 12:31 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1231 AM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     HEAVY RAIN       CLAY CENTER             40.52N 98.05W
05/20/2011  M2.10 INCH       CLAY               NE   PUBLIC

            STORM RAIN FALL TOTAL SO FAR.

1220 AM     HEAVY RAIN       1 W CLAY CENTER         40.52N 98.07W
05/20/2011  M1.90 INCH       CLAY               NE   PUBLIC

            STORM RAIN FALL TOTAL SO FAR.

&&

REED
Local storm report, May 20, 12:36 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
1236 AM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             SMITH CENTER            39.78N 98.78W
05/19/2011  M0.50 INCH       SMITH              KS   CO-OP OBSERVER

0712 PM     HAIL             2 SE BRUNING            40.32N 97.54W
05/19/2011  E1.00 INCH       THAYER             NE   TRAINED SPOTTER

            CORRECTED REPORT TIME

0831 PM     TSTM WND DMG     NATOMA                  39.19N 99.02W
05/19/2011                   OSBORNE            KS   EMERGENCY MNGR

            POSSIBLE BRIEF TORNADO. DAMAGE TO A LEAN-TO OUTBUILDING
            AND POWER POLE, ALONG WITH SOME TREE DAMAGE ON THE SOUTH
            SIDE OF NATOMA. TIME ESTIMATED FROM RADAR.

1037 PM     HEAVY RAIN       SMITH CENTER            39.78N 98.78W
05/19/2011  M2.00 INCH       SMITH              KS   TRAINED SPOTTER

            TOTAL RAINFALL SINCE 6 PM

1115 PM     TSTM WND GST     AURORA AIRPORT          40.89N 97.99W
05/19/2011  M46.00 MPH       HAMILTON           NE   AWOS

1126 PM     HAIL             CLAY CENTER             40.52N 98.05W
05/19/2011  E0.50 INCH       CLAY               NE   EMERGENCY MNGR

            DIME SIZE HAIL REPORTED IN CLAY CENTER.

1205 AM     HEAVY RAIN       LAWRENCE                40.29N 98.26W
05/20/2011  E0.00 INCH       NUCKOLLS           NE   FIRE DEPT/RESCUE

            HEAVY RAIN, WATER ON COUNTY ROADS.

1206 AM     FLOOD            6 ESE CLAY CENTER       40.49N 97.95W
05/20/2011                   CLAY               NE   CO-OP OBSERVER

            1.92 INCHES OF RAIN FELL IN 1.5 HOURS CAUSING WATER TO
            COVER SOME COUNTY ROADS IN THE AREA.

1215 AM     HEAVY RAIN       4 N CLAY CENTER         40.58N 98.05W
05/20/2011  E0.00 INCH       CLAY               NE   EMERGENCY MNGR

            STANDING WATER ON ROAD AT THE INTERSECTION OF HIWAY 6 AND
            HIWAY 14.

1220 AM     HEAVY RAIN       1 W CLAY CENTER         40.52N 98.07W
05/20/2011  M1.90 INCH       CLAY               NE   PUBLIC

            STORM RAIN FALL TOTAL SO FAR.

1220 AM     HEAVY RAIN       CLAY CENTER             40.52N 98.05W
05/20/2011  M2.10 INCH       CLAY               NE   PUBLIC

            STORM RAIN FALL TOTAL SO FAR.

&&

REED
Local storm report, May 20, 12:41 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1241 AM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 AM     HEAVY RAIN       LAWRENCE                40.29N 98.26W
05/20/2011  M2.35 INCH       NUCKOLLS           NE   TRAINED SPOTTER

            STORM RAIN FALL TOTAL SO FAR.

&&

REED
Special weather statement, May 20, 12:42 AM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1242 AM CDT FRI MAY 20 2011

KSZ019-200615-
MITCHELL KS-
1242 AM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MITCHELL COUNTY UNTIL 115
AM CDT...

AT 1239 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VICTOR TO BARNARD TO
9 MILES SOUTHEAST OF LINCOLN...AND MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MAINLY AREAS SOUTH OF BELOIT...
  ASHERVILLE...
  SIMPSON...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3925 9842 3955 9800 3952 9792 3922 9792
      3922 9793 3921 9839
TIME...MOT...LOC 0541Z 236DEG 35KT 3928 9832 3915 9809
          3895 9802

PFANNKUCH
Local storm report, May 20, 12:53 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1253 AM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     HEAVY RAIN       3 E DEWEESE             40.35N 98.08W
05/20/2011  M2.90 INCH       CLAY               NE   PUBLIC

            STORM RAINFALL TOTAL SO FAR. LOWLAND FLOODING ON ROAD
            301.

&&

REED
Local storm report, May 20, 1:18 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
118 AM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     HEAVY RAIN       1 N BURR OAK            39.88N 98.30W
05/20/2011  M2.14 INCH       JEWELL             KS   CO-OP OBSERVER

            2.14 INCHES OF RAIN SINCE 7AM. 1.92 INCHES OF RAIN FROM
            11PM TO 1230AM.

&&

REED

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:11 PM CDTSpecial Weather StatementGIDFillmore34 min
May 19, 7:18 PM CDTSpecial Weather StatementGIDAdams42 min
May 19, 7:37 PM CDTSpecial Weather StatementGIDThayer23 min
May 19, 9:15 PM CDTSevere Thunderstorm WarningGIDNuckolls, Webster45 min
May 19, 10:00 PM CDTSpecial Weather StatementGIDNuckolls30 min
May 19, 11:15 PM CDTSpecial Weather StatementGIDClay30 min
May 19, 11:17 PM CDTAreal Flood AdvisoryGIDClay, Nuckolls, Webster104 min
May 19, 11:31 PM CDTSpecial Weather StatementGIDNuckolls29 min
May 19, 11:36 PM CDTTornado WarningGIDNuckolls24 min
May 20, 12:23 AM CDTAreal Flood WarningGIDClay, Nuckolls, Webster12 hr
May 20, 2:42 AM CDTAreal Flood AdvisoryGIDFillmore, Thayer8 hr
May 20, 9:03 AM CDTRiver Flood WarningGIDNuckolls30 hr
May 20, 4:38 PM CDTAreal Flood AdvisoryGIDGreeley, Hall, Howard3 hr
May 20, 5:32 PM CDTSpecial Weather StatementGIDWebster28 min
May 20, 6:43 PM CDTAreal Flood AdvisoryGIDClay18 hr

Nearby

River Flood Warnings in Nebraska, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.